Anguraj, Annamalai and Anu, S (2019) EXACT NULL CONTROLLABILITY OF SEMILINEAR INTEGRO-DIFFERENTIAL SYSTEMS. A Journal of Mathematical and Computational Science, 9 (4). pp. 418-431. ISSN 1927-5307

[thumbnail of 4071-9188-1-PB.pdf] Text
4071-9188-1-PB.pdf - Published Version

Download (164kB)


In this work, we establish a sufficient result for Exact null controllability of semilinear integro-differential
system with non-autonomous functional evolution system. The results are obtained by using the Ascoli-Arzela theorem and Schauder fixed point theorem. An example is also provided to show an application of the obtained result.

Item Type: Article
Uncontrolled Keywords: exact null controllability; resolvent operator; semilinear integro-differential systems; Schauder fixed point theorem.
Divisions: PSG College of Arts and Science > Department of Mathematics
Depositing User: Mr Team Mosys
Date Deposited: 11 Jul 2022 05:25
Last Modified: 11 Jul 2022 05:25

Actions (login required)

View Item
View Item